# SDR P5CA2024111900049

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 52,630 hours, 7,746 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Unknown
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF WHILE POWER PUSHED UP TO STABILIZATION, THRUST ON ENG #3 AND #4 LAGGED AT 25-30% WHILE ENGINES #1 AND #2 CAME UP NORMALLY TO APPROXIMATELY 45% N1( FOUND NO FAULT MAINTENANCE MESSAGE ON PLF OR EF. PERFORMED POWER ASSURANCE TEST AND FOUND THE RESULT IS SATISFACTORY PER AMM 71-00-00-720-802-G01. )
